MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-269513

Медицинская библиотека · BMJ case reports · 2025

Carisoprodol poisoning with serotonin toxicity.

O'Flynn Conor Salmaan, Singh Shrey, Tan Gim

СтатьяКлинический случайПеревод в очереди

Аннотация

Due to the implementation of stricter regulations in many countries, carisoprodol toxicity is an increasingly uncommon presentation to the emergency department. However, it remains a potential drug of abuse due to its low price, availability and ability to modulate GABA-A. Others have reported presentations that challenge the GABAergic mechanism of carisoprodol. Here, we present a case of serotonin syndrome with carisoprodol holding a pivotal role. This case highlights the potential serotonergic activity of carisoprodol which contradicts the agent's supposed GABAergic mechanism of action.

Для цитирования: O'Flynn Conor Salmaan, Singh Shrey, Tan Gim. Carisoprodol poisoning with serotonin toxicity.. BMJ case reports. 2025. DOI: 10.1136/bcr-2025-269513.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.